# SDR UALA2011083004662

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 61,367 hours, 21,772 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON EXTERNAL FUSELAGE APPROX STA BS 640, STR 25R.  MAJOR REPAIR ACCOMPLISHED.  DENT FROM BS 636-645 AT STRINGERS 24R - 26R WAS REPAIRED PER THE INSTRUCTIONS ON PD 57-53-181 AND EVA 81242 WITHOUT DEVIATION.
